# SDR AWXA200401238

- Difficulty date: October 25, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK FOUND THE EMERGENCY LIGHT BATTERY CHARGER ABOVE L-2 DOOR ENTRYWAY INOPERATIVE. MAINTENANCE REMOVED AND REPLACED POWER SUPPLY ABOVE L-2 DOOR ENTRYWAY, OPERATIONAL CHECK WAS GOOD.
